# SDR UALA2009090402782

- Difficulty date: September 4, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 42,927 hours, 5,284 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Broken
- Location: Seat 34c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSY IS BROKEN AT SEAT 34C.  REPLACED LIGHT.  OPS CHECK OKAY.
